Title

Maximal Class p-Groups with Large Character Degree Gaps

Document Type

Article

Language

eng

Format of Original

7 p.

Publication Date

12-2015

Publisher

Springer

Source Publication

Archiv der Mathematik

Source ISSN

0003-889X

Abstract

In Mann (More on normally monomial p-groups, 2015), he proves some bounds on the size of gaps between character degrees of maximal class p-groups. In this note we construct a family of examples that shows that one of these bounds is sharp.

Comments

Archiv der Mathematik, Vol. 105, No. 6 (December 2015): 501-507. DOI.